Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 31, NWS New Orleans, LA
NWS New Orleans, LA issued this river flood warning at Mar 9, 2011, 5:28 PM CST for Pearl River County, Mississippi. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 9, 2011, 5:28 PM CST (23:28 UTC)
- Expired
- Mar 9, 2011, 8:28 PM CST
- In force
- 3 hr
- Issued by
- NWS New Orleans, LA
- Flood severity
- Minor
County Pearl River County, MS
The river
Written for the forecast point West Hobolochitto Creek near McNeill (MNLM6). The gauge peaked at 15.20 ft at Mar 9, 2011, 5:00 PM CST.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02492360, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
753 WGUS44 KLIX 092328 FLWLIX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 528 PM CST WED MAR 9 2011 ...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSISSIPPI... WEST HOBOLOCHITTO CREEK NEAR MCNEILL AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. DO NOT DRIVE CARS THROUGH FLOODED AREAS. REMEMBER...TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS. TURN AROUND AND DON'T DROWN. A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR THE LATEST INFORMATION. THE LATEST GRAPHICAL HYDROLOGIC INFORMATION CAN ALSO BE FOUND AT WEATHER.GOV. && MSC109-101728- /O.NEW.KLIX.FL.W.0031.110309T2328Z-000000T0000Z/ /MNLM6.1.ER.110309T2103Z.110309T2145Z.000000T0000Z.NO/ 528 PM CST WED MAR 9 2011 THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A * FLOOD WARNING FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 3:45 PM WEDNESDAY THE STAGE WAS 15.1 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE CREEK IS EXPECTED TO CREST AT AROUND ITS CURRENT STAGE OF 15.1 BEFORE MIDNIGHT TONIGHT. THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE BY SUNRISE TOMORROW. * IMPACT...AT 15.0 FEET...SOME SECONDARY ROADS NEAR THE STREAM NORTH OF PICAYUNE WILL BE INUNDATED. BEECH STREET AND WESTCHESTER SUBDIVISION BELOW THE CONFLUENCE OF THE EAST AND WEST BRANCHES WILL BE SUBJECT TO FLOODING IN LOW PLACES. $$
1 follow-up statement
619 WGUS84 KLIX 100228 FLSLIX FLOOD STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 828 PM CST WED MAR 9 2011 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI... THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL AFFECTING PEARL RIVER COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS. && MSC109-100258- /O.CAN.KLIX.FL.W.0031.000000T0000Z-110310T0228Z/ /MNLM6.1.ER.110309T2103Z.110309T2315Z.110310T0122Z.NO/ 828 PM CST WED MAR 9 2011 THE FLOOD WARNING IS CANCELLED FOR THE WEST HOBOLOCHITTO CREEK NEAR MCNEILL. * AT 7:45 PM WEDNESDAY THE STAGE WAS 15.0 FEET. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER IS CURRENTLY CRESTING AT 15.0 FEET AND WILL CONTINUE TO FALL BELOW FLOOD STAGE OVER THE NEXT SEVERAL HOURS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Mar 9, 3:17 PM CST, 2 hours 11 minutes earlier.
Area forecast discussion, Mar 9, 3:17 PM CST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
317 PM CST WED MAR 9 2011
.SHORT TERM...MUCH QUIETER WEATHER MOVING IN. HIGH PRESSURE WILL
PUSH IN OVERNIGHT AND TOMORROW AND DRIER COOLER AIR WILL SETTLE OVER
THE REGION. NUMEROUS SURVEY TEAMS OUT TODAY TO ASSESS THE DAMAGE
FROM LAST NIGHTS SEVERE WEATHER.
HIGH PRESSURE AND NW FLOW WILL HELP TO KEEP THINGS ON THE COOL DRY
SIDE THROUGH THE REMAINDER OF THE WORK WEEK WITH. SKIES WILL
CONTINUE TO CLEAR OUT AND AS THE COLD FRONT MOVES THROUGH TONIGHT
LOOKS FOR BREEZY CONDITIONS ON THE BACK SIDE. TEMPERATURES WILL BE
BELOW NORMAL FOR THE NEXT FEW DAYS WITH FRI MORNING LIKELY BEING THE
COLDEST MORNING OF THE NEXT 3 DAYS.
.LONG TERM...MEDIUM RANGE MDLS IN DECENT AGREEMENT THROUGH THE
WEEKEND BUT THEN START TO DIVERGE AS WE HEAD INTO NEXT WEEK. GFS IS
THE FASTER MDL SHOWING OUR NEXT RAIN MAKER MON/MON NIGHT WHERE THE
ECMWF IS MORE LIKE TUE. CURRENT FCST HAS IS RIGHT IN THE MIDDLE OF
THE TWO AND CANT ARGUE WITH THAT SO WE WILL MAKE NO ADJUSTMENTS AT
THIS TIME.
HIGH PRESSURE AT THE SURFACE WILL CONTINUE TO SLIDE TO THE EAST AND
NW FLOW ALOFT WILL BECOME MORE ZONAL. THIS LEAD TO MODERATING TEMPS
THIS WEEKEND AND THEN MOISTURE BEGINNING TO RETURN LATE THIS WEEKEND
AND ON MON. THE NEXT S/W WILL DROP SE THROUGH THE PLAINS MON AND
INDUCE CYCLOGENESIS. A SURFACE LOW WILL MOVE THROUGH THE LOWER MS
VALLEY AND SHOULD BRING ANOTHER SHOT OF SHRA AND TSRA. /CAB/
/CAB/
&&
.AVIATION...VFR CONDITIONS EXPECTED OVERNIGHT. /CAB/
&&
.MARINE...ONCE THE COLD FRONT MOVES THROUGH LOOK FOR STRONG NW WINDS
OVERNIGHT AND THROUGH TOMORROW MORNING. WINDS OF 25 TO 30KTS WILL BE
POSSIBLE OVER THE OUTER WATERS WHILE SUSTAINED WINDS OF AT LEAST 20
KTS WILL BE POSSIBLE EVERYWHERE ELSE. WAVES AND SEAS WILL ALSO
INCREASE WITH SEAS UP TO 8 FT POSSIBLE IN THE OUTER WATERS. SCY IS
ALREADY OUT FOR TONIGHT AND THROUGH 18Z TOMORROW. WINDS AND SEAS
SHOULD THEN CALM DOWN QUICKLY AND BY FRI LOOK FOR LIGHT WINDS AND
SEAS OF 1-2 FT. /CAB/
&&
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 39 60 33 64 / 10 0 0 0
BTR 44 64 38 68 / 0 0 0 0
ASD 45 63 37 65 / 10 0 0 0
MSY 50 62 43 63 / 10 0 0 0
GPT 45 62 38 63 / 10 0 0 0
PQL 44 63 35 63 / 10 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...ORLEANS...POINTE COUPEE...ST.
CHARLES...ST. HELENA...ST. JAMES...ST. JOHN THE
BAPTIST...ST. TAMMANY...TANGIPAHOA...UPPER
JEFFERSON...UPPER LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
BERNARD...UPPER TERREBONNE...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 6 PM WEDNESDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY FROM 11 PM WEDNESDAY TO NOON THURSDAY FOR
THE FOLLOWING ZONES: AND LAKE PONTCHARTRAIN AND LAKE
MAUREPAS.
SMALL CRAFT ADVISORY UNTIL NOON THURSDAY FOR THE FOLLOWING
ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...AND MISSISSIPPI SOUND.
&&
CABHazardous weather outlook, Mar 9, 10:54 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1054 AM CST WED MAR 9 2011 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-101700- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 1054 AM CST WED MAR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY ACROSS EXTREME SOUTHEAST LOUISIANA AND THE COASTAL WATERS OF LOUISIANA AND MISSISSIPPI THROUGH THE EARLY AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE STRONG AND DAMAGING WIND GUSTS AND ISOLATED TORNADOES. HEAVY RAINFALL... THE THREAT OF HEAVY RAINFALL CONTINUES ACROSS EXTREME SOUTHEAST LOUISIANA. IN THIS AREA...ADDITIONAL RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 6PM THIS EVENING. RIVER FLOODING... FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG SEVERAL RIVERS. PLEASE SEE THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS. MARINE... A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF COASTAL WATERS TODAY AND TONIGHT...AND FOR THE TIDAL LAKES TONIGHT .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MARINE... A SMALL CRAFT ADVISORY FOR STRONG OFFSHORE FLOW AND HAZARDOUS SEAS WILL CONTINUE FOR THE GULF COASTAL WATERS AND TIDAL LAKES THROUGH THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS UNDERWAY THROUGH THIS MORNING. PLEASE PASS ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OR YOU LOCAL LAW ENFORCEMENT AGENCY. 95/DM
In the hours before
Local storm report, Mar 9, 11:58 AM CST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1158 AM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TSTM WND DMG 2 ESE SLIDELL 30.27N 89.75W
03/09/2011 ST. TAMMANY LA NWS EMPLOYEE
TREE AND ROOF DAMAGE AND PATIO TORN OFF HOUSE IN
MEADOWLAKE SUBDIVISION...POSSIBLE TORNADO.
&&
CBANNANLocal storm report, Mar 9, 12:09 PM CST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1209 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD TANGIPAHOA 30.88N 90.51W
03/08/2011 TANGIPAHOA LA EMERGENCY MNGR
APPROXIMATELY 100-150 HOMES FLOODED.
&&
CBANNANLocal storm report, Mar 9, 12:10 PM CST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1210 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FUNNEL CLOUD GROSSE TETE 30.41N 91.44W
03/08/2011 IBERVILLE LA EMERGENCY MNGR
REPORTED JUST ABOVE TREE TOP LEVEL IN THE MCBAY
NEIGHBORHOOD.
0400 PM FLASH FLOOD ZACHARY 30.66N 91.15W
03/08/2011 EAST BATON ROUGE LA BROADCAST MEDIA
WAFB-TV BATON ROUGE REPORTED EXTENSIVE STREET FLOODING IN
THE OLD SCENIC HIGHWAY AREA. SEVERAL VEHICLES WERE
SUBMERGED. THE ENTRANCE TO SWEET BRIAR MOBILE HOME PARK
WAS IMPASSIBLE. VIDEO AVAILABLE ON WWW.WAFB.COM WEB SITE.
0420 PM FLASH FLOOD GREENWELL SPRING 30.58N 90.99W
03/08/2011 EAST BATON ROUGE LA EMERGENCY MNGR
HIGH WATER ON MANY ROADS. A NURSING HOME HAD WATER COMING
UNDER THE DOORWAY IN GREENWELL SPRINGS.
0430 PM TSTM WND DMG 3 NW FOLSOM 30.66N 90.23W
03/08/2011 ST. TAMMANY LA CO-OP OBSERVER
LARGE TREE DOWNED NEAR ST.TAMMANY-TANGIPAHOA PARISH LINE
NEAR HIGHWAY 40.
0430 PM FLASH FLOOD TANGIPAHOA 30.88N 90.51W
03/08/2011 TANGIPAHOA LA EMERGENCY MNGR
APPROXIMATELY 100-150 HOMES FLOODED.
0456 PM FLASH FLOOD KENTWOOD 30.93N 90.52W
03/08/2011 TANGIPAHOA LA FIRE DEPT/RESCUE
MANY ROADS UNDER WATER THROUGHOUT KENTWOOD.
0910 PM FLASH FLOOD TANGIPAHOA 30.88N 90.51W
03/08/2011 TANGIPAHOA LA LAW ENFORCEMENT
THE KENTWOOD POLICE DEPARTMENT REPORTED SIX WATER RESCUES
AS A RESULT OF FLOODING ALONG A CREEK AROUND THE VILLAGE
OF TANGIPAHOA.
0925 PM FLASH FLOOD 4 NE GREENSBURG 30.87N 90.62W
03/08/2011 ST. HELENA LA LAW ENFORCEMENT
STATE TROOP L MANDEVILLE REPORTED SEVERAL WATER RESCUES
UNDERWAY WITH MANY ROADS IMPASSIBLE IN THE NORTHEAST
QUADRANT OF ST HELENA PARISH IN THE VICINITY OF BEAVER
CREEK. HIGHWAYS 441...440 AND 38 WERE REPORTED
IMPASSIBLE.
0450 AM TSTM WND DMG LACOMBE 30.31N 89.93W
03/09/2011 ST. TAMMANY LA BROADCAST MEDIA
NUMEROUS TREES AND POWER LINES BLOWN DOWN OR SNAPPED.
ROOF PARTIALLY TORN OFF OF LARGE RESIDENCE...POSSIBLE
TORNADO.
0450 AM TORNADO LACOMBE 30.31N 89.93W
03/09/2011 ST. TAMMANY LA LAW ENFORCEMENT
SLIDELL PD REPORTS TORNADO CROSSED I-12 AT LACOMBE EXIT.
DEBRIS ON INTERSTATE. ALSO TREES DOWN IN LACOMBE NEAR
HEART HOSPITAL ON 434 BLOCKING HIGHWAY.
0457 AM TORNADO LACOMBE 30.31N 89.93W
03/09/2011 ST. TAMMANY LA FIRE DEPT/RESCUE
ROOF OFF HOUSE.
0520 AM TORNADO 10 SW BUSH 30.51N 90.02W
03/09/2011 ST. TAMMANY LA EMERGENCY MNGR
*** 1 INJ *** TREES DOWN AND HOUSE DAMAGE NORTH OF
WALDHEIM. TRAILER DESTROYED. 1 INJURED.
0525 AM TSTM WND DMG PICAYUNE 30.53N 89.68W
03/09/2011 PEARL RIVER MS LAW ENFORCEMENT
TREES DOWN GOODYEAR BLVD IN PICAYUNE. POSSIBLE TORNADO...
SURVEYS THIS MORNING.
0612 AM TORNADO KENNER 29.98N 90.25W
03/09/2011 JEFFERSON LA TRAINED SPOTTER
METEOROLOGIST REPORTS RAIN WRAPPED TORNADO NEAR KENNER
MOVING INTO LAKE PONTCHARTRAIN.
0630 AM FLASH FLOOD 2 E DESTREHAN 29.96N 90.34W
03/09/2011 ST. CHARLES LA EMERGENCY MNGR
MULTIPLE STREETS FLOODED. WATER IN 2 HOUSES.
0630 AM TSTM WND GST KENNER 29.98N 90.25W
03/09/2011 M77.00 MPH JEFFERSON LA ASOS
A 77 MPH WIND GUST WAS MEASURED AT NEW ORLEANS
INTERNATIONAL AIRPORT.
0649 AM TSTM WND GST NEW ORLEANS 29.97N 90.08W
03/09/2011 M54.00 MPH ORLEANS LA ASOS
A THUNDERSTORM WIND GUST OF 54 MPH...OR 47 KNOTS...WAS
MEASURED AT NEW ORLEANS LAKEFRONT AIRPORT.
0652 AM TSTM WND DMG 2 ESE SLIDELL 30.27N 89.75W
03/09/2011 ST. TAMMANY LA NWS EMPLOYEE
TREE AND ROOF DAMAGE AND PATIO TORN OFF HOUSE IN
MEADOWLAKE SUBDIVISION...POSSIBLE TORNADO.
0653 AM TSTM WND DMG 3 ENE SLIDELL 30.30N 89.73W
03/09/2011 ST. TAMMANY LA PUBLIC
NUMEROUS TREES DOWN AND RESIDENCES WITH DAMAGE IN LAKE
VILLAGE SUBDIVISION. WALLS BLOWN IN AND AT LEAST TWO
HOMES WITH ROOFS BLOWN OFF.
0712 AM TSTM WND DMG SLIDELL 30.28N 89.78W
03/09/2011 ST. TAMMANY LA EMERGENCY MNGR
REPORTS OF DAMAGE IN SLIDELL. TREES DOWN. ROOF DAMAGE AND
POSSIBLY STRUCTURAL DAMAGE SUBDIVISIONS OF LAKE VILLAGE
LAKE WASHINGTON. POWER OUTAGES IN CITY.
0712 AM FLASH FLOOD SLIDELL 30.28N 89.78W
03/09/2011 ST. TAMMANY LA AMATEUR RADIO
STANDING WATER REPORTED ON I-10 AT IRISH BAYOU. ALSO 3 TO
4 INCHES OF WATER IN THE ROAD OLD TOWN SLIDELL AT CITY
HALL.
0734 AM TSTM WND DMG 5 W GULFPORT 30.39N 89.15W
03/09/2011 HARRISON MS EMERGENCY MNGR
ROOF DAMAGE...TREE ON ROOF...AND STRUCTURE DAMAGE ALONG
ALLEN ROAD IN WEST GULFPORT
0734 AM TSTM WND GST BELLE CHASSE 29.85N 90.00W
03/09/2011 M56.00 MPH PLAQUEMINES LA ASOS
KNBG - BELLE CHASE NAVAL AIR STATION - WIND GUST 49 KNOTS
OR 56 MPH.
0734 AM TSTM WND DMG 5 N LONG BEACH 30.43N 89.17W
03/09/2011 HARRISON MS EMERGENCY MNGR
WIND DAMAGE TO RESIDENCES IN LANDON LAKES ESTATES OFF OF
LANDON ROAD. ONE SHED LOST ROOF.
0738 AM TSTM WND DMG 5 NNW GULFPORT 30.45N 89.10W
03/09/2011 HARRISON MS EMERGENCY MNGR
WORK TRAILER FLIPPED OVER ON LANDON ROAD...POSSIBLE
TORNADO.
0740 AM TSTM WND DMG 4 N GULFPORT 30.44N 89.07W
03/09/2011 HARRISON MS EMERGENCY MNGR
...
0743 AM TSTM WND DMG 9 N GULFPORT 30.52N 89.07W
03/09/2011 HARRISON MS EMERGENCY MNGR
TREE ON ROOF OF CAR ALONG SOUTH SWAN RD.
0743 AM TSTM WND DMG 4 N GULFPORT 30.44N 89.07W
03/09/2011 HARRISON MS EMERGENCY MNGR
3 HOMES WITH ROOF DAMAGE...16 HOMES WITH MINOR WIND
DAMAGE IN TURN BERRY SUBDIVISION...POSSIBLE TORNADO.
0745 AM TSTM WND DMG 5 NE GULFPORT 30.44N 89.01W
03/09/2011 HARRISON MS EMERGENCY MNGR
SIGN OF CAPTIAN ALIS RESTAURANT BLOWN DOWN AND POWER POLE
BLOWN DOWN ALONG STATE ROUTE 605 AND DEDEAUX ROAD.
0747 AM TSTM WND DMG 2 N BILOXI 30.44N 88.93W
03/09/2011 HARRISON MS EMERGENCY MNGR
ALONG CEDAR PALE ROAD AND POPPS FERRY ROAD IN BILOXI 22
TRAILERS WITH WIND DAMAGE AND ONE TRAILER
DESTROYED...POSSIBLE TORNADO.
0747 AM TSTM WND DMG 5 NNE BILOXI 30.48N 88.90W
03/09/2011 HARRISON MS EMERGENCY MNGR
TREES DOWN ON LICKSKILLET ROAD NORTH OF DIBERVILLE.
0747 AM TSTM WND DMG 5 NW BILOXI 30.47N 88.99W
03/09/2011 HARRISON MS EMERGENCY MNGR
TREES BLOWN DOWN ON OAKLAWN ROAD NORTHWEST OF BILOXI
0750 AM FLASH FLOOD METAIRIE 30.00N 90.18W
03/09/2011 JEFFERSON LA PUBLIC
WATER OVERFLOWING BANKS OF CANAL BETWEEN WEST NAPOLEON
AND SEVERN.
0750 AM FLASH FLOOD MADISONVILLE 30.40N 90.16W
03/09/2011 ST. TAMMANY LA AMATEUR RADIO
WATER OVER VISTA ROAD.
0750 AM TSTM WND DMG LONG BEACH 30.36N 89.17W
03/09/2011 HARRISON MS LAW ENFORCEMENT
DAMAGE IN LANDON LAKES SUBDIVISION NORTH OF LONG BEACH.
POSSIBLE TORNADO... ROOF OF SHED AND TREES DOWN.
0800 AM TSTM WND DMG 2 N WADE 30.67N 88.57W
03/09/2011 JACKSON MS EMERGENCY MNGR
TREES DOWN ON POLKTOWN ROAD AND ALSO AT HWY 613 IN
NORTHERN JACKSON COUNTY
0810 AM TSTM WND DMG BILOXI 30.42N 88.93W
03/09/2011 HARRISON MS LAW ENFORCEMENT
POSSIBLE TORNADO ON CEDAR LAKE ROAD NORTH OF I-10.
TRAILER PARK HAS DAMAGE INCLUDING TRAILERS TIPPED OVER.
0900 AM TSTM WND GST 12 SSE GULFPORT 30.23N 88.98W
03/09/2011 M55.00 MPH GMZ532 MS C-MAN STATION
GULFPORT OUTER MARKER WIND GUST TO 48 KTS OR 55 MPH.
0924 AM TSTM WND GST 3 NE YSCLOSKEY 29.87N 89.65W
03/09/2011 M60.00 MPH ST. BERNARD LA C-MAN STATION
SHBL1 SHELL BEACH CMAN STATION GUST TO 52 KNOTS OR 60
MPH.
&&
CBANNANLocal storm report, Mar 9, 2:44 PM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
244 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 AM TSTM WND DMG 3 NNW KENNER 30.02N 90.27W
03/09/2011 JEFFERSON LA EMERGENCY MNGR
A COUPLE POWER POLES BLOWN DOWN...MINOR FENCE
DAMAGE...TREE FELL ONTO CORNER OF HOUSE ON PLATT
ST...TRAFFIC LIGHTS TWISTED ON JOE YENNI BLVD...POSSIBLE
TORNADO.
&&
CBANNANLocal storm report, Mar 9, 3:44 PM CST, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG KILN 30.42N 89.43W
03/09/2011 HANCOCK MS NWS STORM SURVEY
SMALL TREES BLOWN DOWN...SOFFITING RIPPED OFF OF A BANK
DRIVE THRU...METAL ROOF PULLED OFF OF HOUSE. ATTRIBUTED
TO STRAIGHT LINE WINDS.
&&
CBANNANLocal storm report, Mar 9, 3:52 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
352 PM CST WED MAR 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 AM TORNADO 2 E SLIDELL 30.28N 89.74W
03/09/2011 F2 ST. TAMMANY LA NWS STORM SURVEY
PRELIMINARY REPORT OF EF2 DAMAGE NEAR THE LAKE VILLAGE
SUBDIVISION...SURVEY CREW STILL OUT...WILL UPDATE AS MORE
INFORATION COMES IN.
&&
CBANNANThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:33 PM CST | River Flood Warning | LIX | Harrison | 61 hr |
| Mar 8, 8:40 PM CST | River Flood Warning | LIX | Harrison | 46 hr |
| Mar 8, 8:50 PM CST | River Flood Warning | LIX | Harrison | 24 hr |
| Mar 8, 10:12 PM CST | River Flood Warning | LIX | Pike | 23 hr |
| Mar 9, 12:06 AM CST | River Flood Warning | LIX | Jackson | 12 days |
| Mar 9, 3:48 AM CST | Tornado Warning | LIX | Amite, Pike, Walthall | 27 min |
| Mar 9, 5:10 AM CST | Tornado Warning | LIX | Hancock, Pearl River | 50 min |
| Mar 9, 5:23 AM CST | Tornado Warning | LIX | Pike, Walthall | 37 min |
| Mar 9, 5:45 AM CST | Tornado Warning | LIX | Hancock, Pearl River | 45 min |
| Mar 9, 5:56 AM CST | Tornado Warning | LIX | Hancock, Pearl River | 34 min |
| Mar 9, 6:35 AM CST | Tornado Warning | LIX | Hancock, Pearl River | 55 min |
| Mar 9, 6:42 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Jackson | 63 min |
| Mar 9, 7:06 AM CST | Severe Thunderstorm Warning | LIX | Harrison, Jackson | 54 min |
| Mar 9, 7:24 AM CST | Tornado Warning | LIX | Hancock, Harrison, Jackson | 66 min |
| Mar 9, 7:42 AM CST | Flash Flood Warning | LIX | Hancock, Harrison | 2 hr |
| Mar 9, 8:34 AM CST | Flash Flood Warning | LIX | Jackson | 2 hr |
| Mar 9, 8:48 AM CST | Severe Thunderstorm Warning | LIX | Jackson | 27 min |
| Mar 9, 9:20 AM CST | Severe Thunderstorm Warning | LIX | Jackson | 25 min |
| Mar 9, 12:05 PM CST | River Flood Warning | LIX | Pike, Walthall | 58 hr |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.